Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from erectile dysfunction, pain in chest, hand and neck. Is this due to acidity?

Answered by
Dr.
Dr. G.Srinivasan

Urologist

Practicing since :1991

Answered : 1414 Questions

default
Posted on Sat, 2 Feb 2013 in Erectile Dysfunction
Question: I have been suffering from ED(Erectile Dysfunction) for last 1 year.. I always have had stomach problems..like acidity..sometimes i feel pain in my chest and hands and neck as well. My doctor says this is due to acidity. I am taking Montek LC and Pantadok DSr as i also have some infections(breathing infections)..I used to take Tedafili(Cialis) once a week(10mg) but that does not work anymore for me, though i always have morning erections. Please suggest which doctor should i see and how should i proceed with the treatments..I have had TSH, blood pressure, Diabetes and hormonal test and testostrome test as well but all reports were normal.
doctor
Answered by Dr. G.Srinivasan 1 hour later
Hi,
Welcome to XXXXXXX
It could be due to stress or mindset related.
Natural methods / lifestyle changes that would benefit are
1.     Early and half stomach dinner.
2.     Short walk before bedtime.
3.     Prolonged foreplay.
4.     Making use of the night time or early morning erections.
5.     Quit smoking if so.
6.     Reduce alcohol intake.
7.     Healthy diet of fresh fruits and vegetables and avoiding junk food.
8.     Regular exercise.
9.     Weight reduction.

Medicines that can be used to get better erections are
1. Cialis with the maximum dose of 20 mg.
2. Nitric oxide supplement.
This can be used together.
Urologist is the correct person to consult.

Wishing you good health.
Regards
DR GS

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Beta-lactam

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

My boyfriend has problems gaining and keeping an erection during sex, this is

because of a huge amount of stress, and i believe drug taking. He's too

embarressed to go to the doctors and talk to them about it and see if he could

get viagra or something along those lines.. and i was just wondering if i could

go to my doctors and if they could prescribe it to me for him to use? obviously

his problem effects me a lot aswell.

doctor1 MD

My father is an epileptic for the past 50 years.He is taking lobazam 10 mg along with other antiepileptic drugs such as eptoin , gardinel sodium 10 mg etc.for more than 20 years. He is now 92. !0 days before he was so week and admitted in the hospital doctors stopped for a while lobazom & gardinel sodium 10 mg. Now he is restless and behaves some what abnormal? So today we started giving again these two tablets? Is these behavioural disorders are due to the sudden stopping of these tablets? What can we do now? Please help me by replying.Thank you.

doctor1 MD

I am a female aged 22, i have taken alpha dht test and have been diagnosed with a high level of dht. my doctor has prescribed me finax tablets. However on the internet, it is mentioned clearly that it not to be used by females and that it is solely meant for males. Please advise.

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.